# SDR 2011FA0000481

- Difficulty date: June 26, 2011
- Submitted: July 22, 2011
- Operation: General aviation
- Aircraft: N40CZ
- Make and model: Amtr COZYMKIV
- Aircraft serial: 0763
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: NL1
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EE ACFT COZY MK IV PHASE I FLIGHT, CB POPPED TWICE, ACFT LANDED NOSE GEAR UP.  ACFT HAS 1 HR FLIGHT TIME.  ACTUATOR (NOSE LIFT) INSTALLED NEW BUT HAS SET FOR 10 YRS WHILE ACFT WAS BEING BUILT.
